# SDR CA090219018

- Difficulty date: February 14, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,170 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CONDUCTING TRAINING FLIGHTS, AN ACFT REPORTED ELECTRICAL PROBLEMS DURING LANDING. GROUND INSP REVEALED THAT THE BATTERIES WERE DEAD. MX WAS DISPATCHED FOR REPAIRS. FURTHER INVESTIGATION FOUND RT ALTERNATOR DRIVE BELT LOOSE AND LT ALTERNATOR UNSERVICEABLE.  MX REPLACED THE BATTERY AND LT ALTERNATOR. THE RT ALTERNATOR DRIVE BELT WAS ALSO ADJUSTED.  THE ACFT WAS RETURNED TO SERVICE.
